This page has been translated by machine translation. View original

О новых свойствах некоторых многообразий почти полиномиального роста.

BookTchebishevskij sbornik. T. XVI. Vol. 2
Year of edition2015
Town of editionTula

 In the study of different mathematical structures well known and long used in mathematics algebraic method is the selection of classes of objects by means of identities. Class of all linear algebras over some field in which a fixed set of identities takes place is called the variety of linear algebras over a given field by A.I. Malcev. We have such concept as the growth of the variety. There is polynomial or exponential growth in mathematical analysis. In this work we will speak about properties of some varieties in different classes of linear algebras over zero characteristic field with almost polynomial growth. That means that the growth of the variety is not polynomial, but the growth of any its own subvariety is polynomial. The article has a synoptic and abstract character. One unit of the article is devoted to the description of basic properties all associative, Lie’s and Leibniz’s varieties over zero characteristic field with almost polynomial growth. In the case of associative algebras there are only two such varieties. In the class of Lie algebras there are exactly four solvable varieties with almost polynomial growth and is found one unsolvable variety wiht almost polynomial growth and the question about its uniqueness is opened in our days. In the case of Leibniz algebras there are nine varieties with almost polynomial growth. Five of them are named before Lie varieties, which are Leibniz varieties too. The last four ones are varieties which have the same properties as solvable Lie varieties of almost polynomial growth. Next units we’ll devote to famous and new characteristics of two Lie’s varieties with almost polynomial growth. In the first of them we speak about found by us colength of the variety generated by three-dimensional simple Lie algebra sl2, which is formed by a set of all 2 2 matrices with zero trace over a basic field with operation of commutation. Then it will be described a basis of multilinear part of the variety which consists of Lie algebras with nilpotent commutant degree not higher than two. Also we’ll give formulas for its colength and codimension. The last unit is devoted to description the basis of multilinear part of Leibniz variety with almost polynomial growth defined by the identity x1(x2x3)(x4x5)  0:

Reference on publication
Pestova Y. R.  О новых свойствах некоторых многообразий почти полиномиального роста. - Tula: Pub. TSPU of Leo Tolstoy, 2015. // Tchebishevskij sbornik, 2015. T. XVI. Vol. 2
1.Bahturin, Yu. A. 1985, "Identities in algebras Lie", Science, Moscow, 448 pp.
2.Giambruno, A. & Zaicev, M. 2005, "Polynomial Identities and Asymptotic Methods", Math. Surv. and Monographs, vol. 122, Providence, RI, Amer. Math. Soc., 352 pp.
3.Malcev, A. I. 1950, "On algebras with identical defining relations", Matematicheskii Sbornik, vol. 26(68), issue 1, pp. 19–33.
4.Pestova, Yu. R. 2015, "Colength of the variety generated by a three-dimensional simple Lie algebra", Vestnik Mosk. Univ. Ser. 1. Matematika. Mekhanika., issue 3, pp. 58–61.
5.Mishchenko, S. P. & Fyathutdinova, Yu. R. 2014, "New properties of the Lie algebra variety N2A", Journal of Mathematical Sciences, vol. 197, issue 4, pp. 558–564. doi: 10.1007/s10958-014-1734-1
6.Mishchenko, S. P. & Pestova, Yu. R. 2014, "Bases of multilinear part of Leibniz algebras variety eV1", Vestnik of Samara State University. Natural Science Series, issue 3 (114), pp. 72–78.
7.Berele, A. 1998, "Codimensions of products and of intersections of verbally prime Tideals", Izrael J.Math., issue 103, pp. 17–28.
8.Mishchenko, S. 2005, "A Leibniz variety with almost polynomial growth", J. Pure Appl. Algebra, vol. 202, pp. 82–101.
9.Krakowsky, A. 1973, "The polynomial identities of the Grassmann algebra", Trans. Amer. Math. Soc., vol. 181, pp. 429–438.
10.Mishchenko, S. P. 1990, "Growth of varieties of Lie algebras", Uspekhi Mat. Nauk, vol. 45, issue 6, pp. 25–45.
11.Mishchenko, S. P. 1990, "Varieties of solvable Lie algebras", Dokl. Akad. Nauk SSSR, vol. 313, issue 6, pp. 1345–1348.
12.Mishchenko, S. P. 1987, "Varieties of Lie algebras with two-step nilpotent commutant", Vestsi Akad. Navuk BSSR Ser. Fiz.-Mat. Navuk, issue 6, pp. 39– 43.
13.Volichenko, I. B. 1980, "On one Lie variety connected with sdandart identities", Vestsi Akad. Navuk BSSR Ser. Fiz.-Mat. Navuk, issue 1, pp. 23–30.
14.Abanina, L. E. 2003, "Structure and identities of some Leibniz varieties", Ulyanovsk, UlSU, 65 pp.
15.Ratseev, S. M. 2006, "Structure and identities of some Lie algebras", Ulyanovsk, UlSU, 101 pp.
16.Abanina, L. E. 2002, "Some Leibniz varieteis", Mathematical methods and applications. Proceedings of the 14th Mathematical Readings, pp. 95–99.
17.Razmyslov, Yu. P. 1973, "On the finite basis of identities of the matrix algebra of the second order over a field of characteristic zero", Algebra and Logiks, vol. 12, issue 1, pp. 83–113.
18.Razmyslov, Yu. P. 1974, "Finite bases of some algebras varieties", Algebra and Logiks, vol. 13, issue 6, pp. 685–693.
19.Drenski, V.S. 1980, "Representations of the symmetric group and varieties of linear algebras", vol. 115, issue 1, pp. 98–115. Ульяновский государственный университет. Получено 22.04.2015